Ask an expert
Question

04 Jun 2004

Pregnant and concerned
Hello Doc,
I am 6 weeks pregnant and concerned about the change in the colour of my stool. The only change in my diet, apart from trying to eat more healthy, is the prenatal supplement I started taking a few days ago. For the last two days my stool was a greenish/yellow colour. Could it be the iron in the supplement and is the colour a bad sign?
Thank you.
Answer 337 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Christy, it might be due to the supplement – I can’t think of any disorder that will colour the stools green/yellow in an otherwise healthy person. You can test it by stopping the supplement for a week and if it changes back to normal you have your answer. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20188 votes
Vote